# SDR SIMA2011355004

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 20,765 hours, 14,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3753 THE CREW REPORTED THE EMERGENCY LIGHT STRIP ON RIGHT SIDE OF INTERIOR SERVICE DOOR IS PEELING OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESECURED EMERGENCY LIGHT STRIP ON RIGHT SIDE OF SERVICE DOOR AS REQUIRED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
